Hormonal face is caused by prolonged repeated inappropriate external use of hormone products. These products may be cosmetics, skin care products, common ointments for the treatment of dermatitis, and non-professional products such as quick-acting whitening, quick-eliminating freckle, and quick-acting acne, which are commonly used in beauty salons. Both may contain large amounts of hormones.
Once the hormonal face appears, it will cause the skin to be irritated by the red scrimpness. It will also be accompanied by dry tight dander, redness and itching, rashes, large pores, rough skin, and poor skin hydration and locking ability. , Absorption capacity deteriorated, the skin appeared repeated allergies, the skin was more sensitive, and the whole face felt as if the crash was disfigured.
Hormonal face symptoms have these:
Thinning of epidermis and dermis
Local long-term use of hormones can lead to thinning of the stratum corneum. The elastic changes of the dermal glycoprotein and proteoglycan weaken the collagen fibril adhesion and reduce collagen synthesis and thinning.
Drying and peeling
The skin barrier is damaged and the skin's water-retaining capacity is reduced. The skin is like a bottle without a stopper. The moisture in the bottle is particularly volatile, especially in autumn and winter.
As the number of layers of the stratum corneum decreases, the melanin that migrates to the keratinocytes decreases, causing hypopigmentation. Pigmentation may be associated with glucocorticoid-activated melanocyte regenerative pigmentation, and the skin appears dark yellow and returns to black
Due to the weakened adhesion between the collagen fibers of the blood vessel wall, the blood vessels can be widened, and the loss of dermal collagen leads to the appearance of blood vessels on the surface and bloodshots appear.
Rosacea-like, acne-like dermatitis, dense rash
In hormone-induced rosacea nose lesions, the density of demodex in the hair follicle is significantly increased. Demodex forms the inflammatory response or allergic reaction at the outlet of the sebaceous gland of the hair follicle. The powerful hormone also causes the sebaceous glands to proliferate, resulting in unique rosacea. Nose-like rash. Hormones can degenerate degeneration of the hair follicle epithelium, resulting in blocked outlets, acne-like skin rash or aggravation of the original acne.
Swelling and itching
Because of the damage to the skin barrier caused by the use of hormones, a little irritating to the skin in the outside world will react, causing redness and itching. Hormonal face attack will be more itch at night, because the secretion of endogenous glucocorticoids has circadian rhythm, the lowest content in the morning, the highest content in the early morning. In addition, when the body is under stress, the secretion of endogenous glucocorticoids will increase to about 10 times that of normal time.
Due to the immunosuppressive effects of hormones, localized hair follicles can be infected and primary folliculitis can be aggravated.
Hormone dependence and withdrawal
The anti-inflammatory properties of hormones can inhibit the development of pimples and relieve itchiness, vasoconstriction, and erythema disappearing. However, hormones cannot eliminate the cause of the disease. Disability can often lead to exacerbation of the original disease, which can be manifested as inflammatory edema. Red, burning sensation, discomfort, and acute abscesses such as impetigo. This phenomenon often occurs 2-10 days after the hormone is stopped, and lasts for days or 3 weeks. Due to the withdrawal phenomenon, the patient continues to use hormones for external use and causes hormone dependence.